# SDR SWAA2024052979708

- Difficulty date: April 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontals Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SKIN AT STATION 193.90 CRACKED.   REMOVED CRACK DAMAGE ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STA 193.90 AND INSTALLED REPAIR IAW SRM 55-10-01-2R-11 REPAIR 11.
